# SDR CAL960533

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15774
- Make and model: Boeing 727227
- Aircraft serial: 21242
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Bs 1130
- Part time: 53,819 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION AT BS 1130 WEB BETWEEN STRINGER 30 AND STRINGER 29R.  REMOVED CORROSION AND CORRODED REINFORCEMENT ANGLE FABRICATED REPAIR ANGLE FOR WEB AND REINFORCEMENT ANGLE SRM 51-10-6 AND B727 MM 51-20-11 AND INSTALLED PER SRM 51-30-2.  (M)
